# SDR ASOA2013052903721

- Difficulty date: May 9, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 20,015 hours, 14,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTNER HOLE AND ON INBD & AFT EDGE OF TOP SURFACE ON ASD LOWER SILL AFT CAP ANGLE.  REPLACED AFT CAP ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  MAJOR REPAIR.
